# SDR IPXA2019030639786

- Difficulty date: March 6, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- Aircraft time: 97,385 hours, 16,973 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:NA DOOR F/O OVHD EICAS MESSAGE. OPERATIONAL TEST OF THE DOOR WARNING SYSTEM ON THE OVERHEAD HATCH PERFORMED IAW AMM TASK 52-71-00-705-070 REV 94.05. TEST PASS.
